# SDR CA020422008

- Difficulty date: February 28, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Engine: Garrtt TPE33111U
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 31071102
- Condition: Broken
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER REPORTED LOUD SQUEALING NOISE COMING FROM ENGINE. ENGINE WAS REMOVED. TEARDOWN REVEALED THAT REWORKED IMPELLER HAD A PIECE BROKEN OUT OF ONE VANE.
